Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High blood pressure despite taking betaseric. Loss of balance. Need help

why is my b.p. since 2 mos.ago seems to be high. waking up it is usually 175 70, 2 hrs later it will be 145/59. It varies from time to time, but what I am concerned about is the diastolic no. I want your help.
Also I have another problem that has been bothering me for about four years and not a Dr. could find the problem.
I had an MRI which was o.k., I was given Betaseric and no help. Five times I lost my balance and fell!
I have confidence in you and I hope you have an answer for my worries.
Thank you
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.
If there are no clues, you have to be followed up by a neurologist.

High systolic is generally due to stiffness of vessel wall / Low diastolic is often due to low rate or vasodilatation. There is circadian rhythm for BP - starts rising from dawn , peaking before noon... See a cardiologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor